# SDR AALA202511268050

- Difficulty date: November 17, 2025
- Submitted: November 26, 2025
- Operation: Air carrier
- Aircraft: N945AN
- Make and model: Boeing 737823
- Aircraft serial: 30085
- Aircraft time: 70,004 hours, 30,063 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Track
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: AFT GALLEY SERVICE DOOR FUSELAGE CUTOUT STRUCTURE FORWARD FRAME-MOUNTED UPPER LATCH TRACK FITTING HAS A CHAFE. REMOVED AND REPLACED RECEIVER AFT GALLEY SERVICE DOOR UPPER FORWARD. PER B737NG SRM51-40-02 AND PERFORMED SATISFACTORY ADJUSTMENT AND OPERATIONAL CHECK AFT GALLEY DOOR R2, PER B737NGAMM 52-41-00.
